MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD3005-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing and sterilization records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that about one month after implant the patient developed an infection at the lead incision site and reported draining of fluid from the incision site.The patient was prescribed antibiotics and given silver dressings.Follow-up indicated that the lead wires were exposed and the physician decided to explant the device.Nevro attempted to obtain additional information regarding the nature of the infection but was unsuccessful.Prior to the explant but the patient had reported receiving effective pain relief from the device.There have been no reports of further complications regarding this event.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7895778
Report Number3008514029-2018-00404
Device Sequence Number1819161
Product Code LGW
UDI-Device Identifier00813426020404
UDI-Public00813426020404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/17/2020
Device Model NumberLEAD3005-70B
Device Lot Number94401432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR